Hair Loss and testosterone

Sexual Reboot Forum Hair Loss and testosterone

This topic contains 6 replies, has 1 voice, and was last updated by  Eldon 3 years ago.

Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
  • #8794


    I have lots of hair loss problems, definitely related to over-Masterbation.

    I read the following from Herballove:



    Recent advance in the treatment of male pattern baldness have revealed that hair loss in males is directly related to DHT and the amount in your body. It is also an understanding that the production of DHT is related to sex and/or masturbation. With that in mind, does that mean there is a link between hair loss and masturbation?

    Over-masturbation or over-ejaculation converts too much testosterone into dihydrotestosterone(DHT). High levels of DHT overload the body causing baldness and possible prostate enlargement if blood circulation is poor in the prostate area. Reducing the frequency of masturbation or ejaculation will help maintain low levels of DHT and avoid hair loss.


    It went on to suggest that we participate in more outdoor activities to communicate with nature and exercise more to consume testosterone in the muscles of the body, rather than burn it into DHT.

    This makes me wonder if taking Tribex and increasing my level of testosterone will worsen my hair loss problems.

    I appreciate any thought on this. Thank you.

    There is another way that you can stop porn addiction, chronic masturbation and recover your sexual health without fighting it with willpower. With the right mindset you won't even relapse. You can learn more about the recovery program here



    Yess, this is why you have to work out frequently with weights, and maybe take a product such as Saw Palmetto. =)



    There is no doubt in, that using too much sexual energy will result in hairloss, at least if you have the genes for hairloss. Just never ever touch finasteride to correct the problem!



    Thank you both. , I have hair loss due to Over-Masterbation. What I am worried is that Dr.Lin’s or other things I am taking will worsen my hair loss problem. Can you let me know what your concern is about using finasteride ? Thank you very much.



    Also, could someone give me direction as to what to take if my main problem is INSOMNIA and HAIR LOSS ? I know DHEA will lead to hair loss also. Tribex leads to hair loss. 5-HTP is good for me. Can I take L-Arginine, what about L-Tyrosine ? Thank you all.




    Taking finasteride has caused many people suddenly to drop into very bad sexual exhaustion state. I know because I too was affected by it, and am a member of finasteride side effects group in Yahoo.

    I believe that with Lin’s products you will not harm your hair loss situation, but his products do not necessarily work.



    Thank you . I talked to my Doctor about this. He also ruled out using Propecia for my hair loss. I told him about my underlying problem. But he is skeptical about my reasoning (the link between MB and insomnia, and back pain, and hair loss, etc). But he is willing to do some research on it. I will go back there next month for a blood test. He said he will check out my hormone levels.

    All we are considering here are supplements. Is there any prescription medication available for the sole treatment of sexual exhaustion? As I see it, sexual exhaustion may not have been recognized by the medical profession as a real problem. The main stream still consider MB a harmless activity. It is definitely wrong as my life is sadly proving that.

Viewing 7 posts - 1 through 7 (of 7 total)

You must be logged in to reply to this topic.